Going off the pill

iVillage Member
Registered: 03-26-2003
Going off the pill
4
Mon, 05-19-2003 - 11:19am
I will be officially off the pill starting on Sunday. I have been on the pill for about 7 and 1/2 years. I was wondering if anybody at this board has had any side effect of going off the pill like weight gain or problems with acne?

Amy WTT#1 08/03

Avatar for pitzerja
iVillage Member
Registered: 03-25-2003
Mon, 05-19-2003 - 12:39pm
I didn't have any issues when I went off the pill to get pregnant with my DS and I had been on it for 15 years (geez, that makes me feel old, lol!) Good Luck!

JenP - WTT#2, Sept 2003

iVillage Member
Registered: 03-19-2003
Tue, 05-20-2003 - 8:24am
Woo hoo! Congratulations! I've never been on the pill so I can't answer you, but I had to butt in b/c WHAT A HUGE STEP!

Sarah

Photobucket

iVillage Member
Registered: 03-26-2003
Tue, 05-20-2003 - 11:57am
Thanks Sarah. I'm excited about taking the first step in TTC. I have been waiting a long time to try and start a family so I'm very excited about going off the pill. I can't wait until August when we start trying.

Amy WTT#1 08/03

Avatar for rincewynd
iVillage Member
Registered: 03-25-2003
Wed, 05-21-2003 - 10:59pm
I have a while yet to go before I reach that step myself, but the reason that I am hesitant is because my period was so unreliable before being on the pill. I don't have to worry about rushing to a bathroom anytime I feel a stomache in case it's that time of month. So I'm not looking forward to that aspect of TTC. Just needed to share.